# SDR CALA2011070800471

- Difficulty date: July 8, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 32,090 hours, 9,655 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32896961
- Part serial: 4328
- Condition: Malfunctioned
- Location: Ac Pack
- Part time: 32,092 hours, 9,656 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PAC OFF LIGHT ILLUMINATED, RT PAC INSUFFICIENT TO MAINTAIN PRESSURATION.  CABIN WARNING CAME ON.  PERFORMED RAPID DESCENT CHECKLIST INCLUDING DESCENT.  LEFT PAC CAME BACK ON AT 8000FT.  R/H PAC INOP LIGHT CAME ON AFTER LANDING.  PRESSURE CONTROLLER BITE SHOWED RT CONTROLLER "LOW INFLOW".  RAN RT PAC FOUND HOLE IN WATER INJECTOR DRAIN LINE AND PACK BOOT OFF OF DUCT.  REPLACED DRAIN LINE AND REALIGNED DUCT AND REPLACED BOOT.  CHECKS GOOD.  REMOVED AND REPLACED LT LOW LIMIT VALVE PER M/M 21-51-11 DUE TO ICING ROTABLE PARTS CHANGE WAS INDICATED - TT # 1433512  S/N OFF 04328 IPC REFERENCE # NONE.
